RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 77, Issue 6  


Density Modulo 1 of Sublacunary Sequences
R. K. Akhunzhanov, N. G. Moshchevitin
803
On the Order of the Lebesgue Constants for Interpolation by Algebraic Polynomials from Values at Uniform Nodes of a Simplex
N. V. Baidakova
814
On the Properties of Accretive-Dissipative Matrices
A. George, Kh. D. Ikramov
832
The Norm and Regularized Trace of the Cauchy Transform
M. R. Dostanic
844
Length of the Sum and Product of Algebraic Numbers
A. Dubickas, C. Smyth
854
On the Rate of Approximation of Closed Jordan Curves by Lemniscates
O. N. Kosukhin
861
Interpolation of Rational Approximation Spaces Belonging to the Besov Class
V. L. Kreptogorskii
877
On the Cone of Bounded Lower Semicontinuous Functions
Yu. E. Linke
886
A Consistent Estimator of the Entropy of Measures and Dynamical Systems
E. A. Timofeev
903
Stepwise Gauge Equivalence of Differential Operators
S. P. Khekalo
917

Brief Communications
The Nonexistence of an Invariant Measure for an Inhomogeneous Ellipsoid Rolling on a Plane
A. V. Borisov, I. S. Mamaev
930
Spectral Properties of Schrodinger Operators on Decorated Graphs
J. Brüning, V. A. Geiler, I. S. Lobanov
932
Continuous Dependence of Geodesic Frames in the Hausdorff Metric
E. V. Zhuzhoma
935
Generalized Sobolev Classes on Metric Measure Spaces
I. A. Ivanishko
937
On the Turan Problem for Periodic Functions with Nonnegative Fourier Coefficients and Small Support
V. I. Ivanov, Yu. D. Rudomazina
941
Perspective Maps for Modules
T. G. Kvirikashvili, A. A. Lashkhi
946
Asymptotic Series for Bessel Polynomials
R. F. Khabibullin
948
Dissipative Boundary Conditions for Ordinary Differential Operators
E. A. Shiryaev
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019